# SDR UIEA2019091605508

- Difficulty date: September 14, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,575 hours, 14,958 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: BACT12AV022
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP #2 EICAS MESSAGE. TRANSFERRED TO MDDR 117744 IAW MEL 26-11-01-01, CAT 'C'. LP 841015 - M7: FOUND BROKEN WIRE AT TERMINAL TO FWD LOWER LOOP. REPLACED TERMINAL AS PER SWPM 20-30-00. OPS CHECK GOOD AS PER AMM 26-11-00. THIS CLEARS DMI #117744. PLACARDS REMOVED AND MCC NOTIFIED.
